You are here

On 2-step, corank 2 nilpotent sub-Riemannian metrics

TitleOn 2-step, corank 2 nilpotent sub-Riemannian metrics
Publication TypeJournal Article
Year of Publication2012
AuthorsBarilari, D, Boscain, U, Gauthier, J-P
JournalSIAM J. Control Optim., 50 (2012) 559–582

In this paper we study the nilpotent 2-step, corank 2 sub-Riemannian metrics\\r\\nthat are nilpotent approximations of general sub-Riemannian metrics. We exhibit optimal syntheses for these problems. It turns out that in general the cut time is not equal to the first conjugate time but has a simple explicit expression. As a byproduct of this study we get some smoothness properties of the spherical Hausdorff measure in the case of a generic 6 dimensional, 2-step corank 2 sub-Riemannian metric.


Sign in